# SDR CALA2014011590158

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1295 - 1316, LBL 33 SEAT TRACK UPPER CHORD CORRODED.  CORROSION BLENDED OUT BEYOND SRM LIMITS.  REPAIRED UPPER CHORD IAW ECRA 5320-02202 & RI RI-53-45-10409 REV A.  THE LBL 33 SEAT TRACK REPAIR INSTALLED BETWEEN BS 1265 - 1480 IAW ECRA 5320-02202.
